# SDR COMA0360049

- Difficulty date: January 23, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 8,818 hours, 8,927 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Part serial: 671
- Condition: False Indication
- Location: Avionics
- Part time: 13,874 hours, 13,393 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5560 SMOKE TOILET MESSAGE AFTER T/O.   REPLACED THE NR 1 DCU.
